I. Sergey, A. I. Agafonov, and . Bobenko, Discrete Z ? and Painlevé equations, Internat. Math. Res. Notices, issue.4, pp.165-193, 2000.

V. Vladimir, V. V. Bazhanov, S. M. Mangazeev, and . Sergeev, Quantum geometry of three-dimensional lattices, J. Stat. Mech. Theory Exp, vol.27, issue.7, p.7004, 2008.

A. Bobenko and B. Springborn, Variational principles for circle patterns and Koebe's theorem. Transactions of the, pp.659-689, 2004.

I. Alexander, T. Bobenko, and . Hoffmann, Hexagonal circle patterns and integrable systems: patterns with constant angles, Duke Math. J, vol.116, issue.3, pp.525-566, 2003.

A. I. Bobenko, T. Hoffmann, and Y. B. Suris, Hexagonal circle patterns and integrable systems: patterns with the multi-ratio property and Lax equations on the regular triangular lattice, Int. Math. Res. Not, issue.3, pp.111-164, 2002.

I. Alexander, U. Bobenko, and . Pinkall, Discretization of surfaces and integrable systems, Discrete integrable geometry and physics, pp.3-58, 1996.

H. Cohn, R. Kenyon, and J. Propp, A variational principle for domino tilings, Journal of the American Mathematical Society, vol.14, issue.02, pp.297-346, 2001.
DOI : 10.1090/S0894-0347-00-00355-6

R. J. Duffin, Potential theory on a rhombic lattice, Journal of Combinatorial Theory, vol.5, issue.3, pp.258-272, 1968.
DOI : 10.1016/S0021-9800(68)80072-9

URL : https://doi.org/10.1016/s0021-9800(68)80072-9

M. Glick, The pentagram map and Y-patterns, Advances in Mathematics, vol.227, issue.2, pp.1019-1045, 2011.
DOI : 10.1016/j.aim.2011.02.018

URL : https://hal.archives-ouvertes.fr/hal-01215101

A. B. Goncharov and R. Kenyon, Dimers and cluster integrable systems, Annales scientifiques de l'??cole normale sup??rieure, vol.46, issue.5, pp.747-813, 2013.
DOI : 10.24033/asens.2201

O. Zheng-xu-he and . Schramm, On the convergence of circle packings to the Riemann map, Invent. Math, vol.125, issue.2, pp.285-305, 1996.

O. Zheng-xu-he and . Schramm, The C ? -convergence of hexagonal disk packings to the Riemann map, Acta Math, vol.180, issue.2, pp.219-245, 1998.

R. Kenyon, The Laplacian and Dirac operators on critical planar graphs, Inventiones mathematicae, vol.150, issue.2, pp.409-439, 2002.
DOI : 10.1007/s00222-002-0249-4

URL : http://arxiv.org/pdf/math-ph/0202018

R. Kenyon, Height Fluctuations in the Honeycomb Dimer Model, Communications in Mathematical Physics, vol.139, issue.3???4, pp.675-709, 2008.
DOI : 10.1007/s00220-008-0511-8

R. Kenyon and A. Okounkov, Limit shapes and the complex Burgers equation, Acta Mathematica, vol.199, issue.2, pp.263-302, 2007.
DOI : 10.1007/s11511-007-0021-0

URL : http://doi.org/10.1007/s11511-007-0021-0

R. Kenyon and J. Schlenker, Rhombic embeddings of planar quad-graphs, Transactions of the American Mathematical Society, vol.357, issue.09, pp.3443-3458, 2005.
DOI : 10.1090/S0002-9947-04-03545-7

A. Miquel, Théorèmes sur les intersections des cercles et des sphères, Journal de Mathématiques Pures et Appliquées, pp.517-522, 1838.

V. Ovsienko, R. Schwartz, and S. Tabachnikov, The Pentagram Map: A Discrete Integrable System, Communications in Mathematical Physics, vol.18, issue.5, pp.409-446, 2010.
DOI : 10.1080/10586458.2001.10504671

URL : https://hal.archives-ouvertes.fr/hal-00864947

V. Ovsienko, R. E. Schwartz, and S. Tabachnikov, Liouville???Arnold integrability of the pentagram map on closed polygons, Duke Mathematical Journal, vol.162, issue.12, pp.2149-2196, 2013.
DOI : 10.1215/00127094-2348219

URL : https://hal.archives-ouvertes.fr/hal-00864646

B. Rodin and D. Sullivan, The convergence of circle packings to the Riemann mapping, Journal of Differential Geometry, vol.26, issue.2, pp.349-360, 1987.
DOI : 10.4310/jdg/1214441375

O. Schramm, Circle patterns with the combinatorics of the square grid. Duke Math, J, vol.86, issue.2, pp.347-389, 1997.

R. Schwartz, The pentagram map, Experiment. Math, vol.1, issue.1, pp.71-81, 1992.
DOI : 10.1080/10586458.2001.10504671

URL : https://hal.archives-ouvertes.fr/hal-00864947

R. Schwartz, Discrete monodromy, pentagrams, and the method of condensation, Journal of Fixed Point Theory and Applications, vol.3, issue.2, pp.379-409, 2008.
DOI : 10.1007/s11784-008-0079-0

F. Soloviev, Integrability of the pentagram map, Duke Mathematical Journal, vol.162, issue.15, pp.2815-2853, 2013.
DOI : 10.1215/00127094-2382228

W. Thurston, The finite Riemann mapping theorem, International Symposium at Purdue University on the Occasion of the Proof of the Bieberbach Conjecture, 1985.